# SDR SCNA20160121010

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 44,397 hours, 26,454 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, AT BS 500F, STR. 20R, AT BOTTOM OF STRINGER CLIP HAVE CORROSION AROUND FASTENER.  REMOVED CORROSION.  REQUISTION NEW CLIP.  DRILLED & INSTALLED.
